MathSciNet Relay Station
MathSciNet bibliographic data
MR1299459 52C20 (52C05)
Bandt, Christoph; Gelbrich, Götz Classification of self-affine lattice tilings. J. London Math. Soc. (2) 50 (1994), no. 3, 581–593.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement